# SDR 2014FA0000569

- Difficulty date: August 21, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73507211
- Part serial: SAEM06
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE TECH FOUND A CRACK ON THE RIGHT SIDE BOTTOM OF THE ENGINE MOUNT.  CMM 1-63-2, TR-71-16.
